MathSciNet Relay Station
MathSciNet bibliographic data
MR2365052 37B99 (05C90 92D10)
Richard, Adrien; Comet, Jean-Paul Necessary conditions for multistationarity in discrete dynamical systems. Discrete Appl. Math. 155 (2007), no. 18, 2403–2413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement